Doctor insights on:
Pseudoephedrine And Triprolidine Medication
Decongestant & anti-: Histamine, respectvely. Pseudoephedrine works on the symptom of nasal stuffiness. Triprolidine treats nasal itching, sniffine, sneezing, post nasal drip & runny nose. Together they treat all of the symptoms of allerguc rhinitis. Originally marketed as actifed their major side-effects include sleepiness & nervousness. No oral antihistamines are effective for nasal congestion (stuffiness). ...Read more
Not recommended: Medications such as decongestants (like pseudoephedrine) and antihistamines (like triprolidine) are not recommended for babies or young children. They have not been found to be helpful for cold symptoms in young patients, and in some cases have resulted in dangerous side effects. Nasal saline spray, bulb suction, and humidifier use are more helpful and safer for babies with a cold. ...Read more
Can you tell me how I could extract dextromethorphan from a syrup containing pseudoephedrine and triprolidine hydrochloride?
For recreational: Purposes? No, I don't know how to do this - but if I did know it would likely not be responsible for me to share that information. ...Read more
Opposite: It is very unusual for Pseudoephedrine to make you drowsy. Quite the opposite, it is actually a stimulant for most people, and one of the well known side effects is insomnia. If you are drowsy, it is more likely one of the other ingredients or your underlying medical condition for which you are taking the medication. (or poor sleep brought on by the medication). ...Read more
Depends on test: Different test kits have different sensitivities, and it also depends on the amount of time between the ingestion and the test, as well as differences in individual metabolism. The test that is positive is a screening test, and should always be followed by a definitive test which can and should easily tell the difference between pseudephedrine and amphetamine. ...Read more
How much actifed or sudafed needs to be taken to test positive for meth? I take actifed for allergies and have tested positive before.
I had given my 3 yr old sudafed/ actifed yesterday (morning, night) and today he has diarrhea. Is this a side effect of either product?
What med is comparable to actifed (pseudeofedrin) I had testicular cancer. I had a lymph node resection in the late 80's. I was told I would not be able to have children. But I had 3 children. My doctor at the time told me it was because of actifed. (
You: You should be able to use sudafed in a similar way to attempt to conceive and have another natural pregnancy. Sudafed is still available over the counter, and can be taken prior to trying to attempting pregnancy. If this is unsuccessful, you are still most likely able to have another child, but you should meet with a urologist to discuss the additional steps that could be applied to help conceive with artificial reproductive assistance, such as with ivf. ...Read more
Do any medications exacerbate Mass Cell Activation Syndrome? Can any meds actually CAUSE it? Pseudoephedrine maybe?
Yes: NASIDs, opioids, and alcohol can all do it. Attached is a response from expert:There are precautions with the ingestion of narcotics, nonsteroidal anti-inflammatory drugs (NSAIDs) and alcohol with underlying mast cell disorders. These precautions are not contraindications and risk and benefits have to always be discussed and considered in clinical management. Reactions to these substances ...Read more
Pseudoephedrine: Depends on where you live but I would go to Drugs. Com and search as there are over 30 is my guess. Or go to your drug store and see under cold medications. In some areas they are locked up because can be used o make meth. ...Read more
See below please:
Sudafed congestion, sudafed 12 hour, sudafed 24 hour, sudafed triple action and sudafed 12 hour pressure and pain.
Advil allergy sinus.
Adult strength advil (ibuprofen) allergy sinus caplets and cold and sinus liquigels/caplets contain pseudoephedrine.
claritin-d contains a combination of Loratadine and Pseudoephedrine in tablet form. ...Read more
Tamiflu (oseltamivir): But seriously, just read the label. Don't forget zn tablets. ...Read more
Pseudoephedrine: Yes, to stimulants such as meth, & also to ecstacy. ...Read more
Possibly: "false positive testing" occurs when a test finds evidence of illegal drug use when no drugs were taken. This can be a result of some over-the counter medications having chemical structures similar to illegal drugs. Pseudofed, found in many allergy and "cold" medications is one of these drugs. ...Read more
Be prepared...: Based on the sophistication of the test, or lack of it, quite possibly. ...Read more
Meth: Yes, there can be false positive results for meth or stimulants. ...Read more
Should I be careful with a drug with the following active agents:paracetamol 500mg/pseudoephedrine hydrochloride 60mg/triprolodine hydrochloride2.5mg?
Follow doc's instrxn: Taking the med as directed either by doc or on package label should keep u safe. Paracetamol = tylenol (acetaminophen) (so don't take extra tylenol (acetaminophen)); Pseudoephedrine is decongestant (shrinks membranes, reduces congestion; may elevate blood pressure); triprolidine is antihistamine that can cause sedation; so no alcohol when taking this med. ...Read more
Drug Testing: Nope. Not in any way.Get a more detailed answer ›
Long-term alternative to Pseudoephedrine? It's the only drug that helps stop sensation of clear phlegm/snot stuck in nose/PND no nasal discharge : (
Surgery help with post nasal drip sensation? Hocking thick mucus/phlegm from mouth 2 yrs. ENT/Allergist tried all med. Pseudoephedrine=only drug works
Post nasal drip: Surgery help with post nasal drip sensation? Hocking thick mucus/phlegm mouth 2 yrs. ENT/Allergist tried all med. Pseudoephedrine=only drug works, ANS: would worry U have a rebound from 2 much pseudoepi. I assume Dr. Knows how much & how often you use? If not tell them. Then stop COMPLETELY and use heating pad over sinuses at night to see if that loosens things up. Use only saline nasal spray. ...Read more
PsudoEphedrine: Sold as decongestion. Often hypes up many patients, fast heart beat, elevated bp, and as such an agent certainly could affect appetitive. Really should read side effects and contraindications on box. You had to sign for this med.? Why, druggies use it as base ingredient for met-ice methamphetamine. Older pts should avoid this decongestant. ...Read more
- Talk to a doctor online
- Pseudoephedrine and triprolidine
- Alcohol and pseudoephedrine
- Pseudoephedrine and asthma
- Nyquil and pseudoephedrine
- Pseudoephedrine liver
- Phenylalanine and pseudoephedrine
- Pseudoephedrine insomnia
- Pseudoephedrine hcl 60 mg triprolidine hcl 25 mg